Joint papers of Melles and Shelah

MeSh:450 1993-08-26 [pdf] [ps] [abstract] [arXiv:math.LO/9308216]
Melles+Shelah, A saturated model of an unsuperstable theory of cardinality greater than its theory has the small index property -- Proc London Math Soc 69 (1994) 449-463
MeSh:452 1993-08-26 [pdf] [ps] [abstract] [arXiv:math.LO/9304201]
Melles+Shelah, $Aut(M)$ has a large dense free subgroup for saturated $M$ -- Bulletin London Math Soc 26 (1994) 339-344


Back to theList of coauthors
Back to Shelah's Archive